# SDR USAA20090422SB061

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT SIGN AT ROW 11 RIGHT IS BROKEN.  MAINTENANCE FOUND WIRING ON EMERGENCY EXIT SIGN INCORRECTLY POSITIONED.  REPOSITIONED WIRING.  EXIT SIGN OPERATIONALLY CHECKS GOOD IN ASSOCIATION WITH WDM 33-51-31.
